Jump to content
Sign in to follow this  
Artos

PSA und Azathioprin????

Recommended Posts

Artos

Morgen zusammen,

ich bin neu in diesem Forum. Seit ungefähr 30 Jahren leide ich an Pso. Jetzt seit ca. 10 Jahren auch PSA. Zuerst wurde ich mit MTX behandelt, welches mir auch ganz gut bekam. Leider spielte die Leber nicht mit und die Werte waren ständig erhöht. Jetzt hat mir mein Arzt Azathioprin verschrieben. Ich bekomme es seit etwa 1 Woche und habe seitdem Gefühlsstörungeninden Füssen und Händen. Hat jemand damit Erfahrungen?

Gruß Artos

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.